# SDR GTIA2017090402175

- Difficulty date: September 4, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N522NK
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- Aircraft time: 41,905 hours, 19,532 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 114079016
- Part serial: DH213406
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

LANDING GEAR DID NOT COME DOWN ON FIRST ATTEMPT. AFTER RECYCLING THE GEAR,  SECOND ATTEMPT WAS SUCCESSFUL.  R & R THE SELECTOR MAINIFOLD ASSY IAW AMM 32-31-31, PG 401, LEAK CHECKED OK & OPS CHECKED GOOD.
